Przejdź do zawartości
Genexa Daytime Cough & Congestion + Nighttime Ciężkie zimno & Flu Combo Pack, Bez barwnika, 0% Sztuczne dodatki, Liquid Multi- Symptom Cough, Cold, & Flu, Organic Blueberry Flavor, 12 fl oz (2 Pack)

Price:

115,00 zł


Genexa Daytime Cough & Congestion + Nighttime Ciężkie zimno & Flu Combo Pack, Bez barwnika, 0% Sztuczne dodatki, Liquid Multi- Symptom Cough, Cold, & Flu, Organic Blueberry Flavor, 12 fl oz (2 Pack)

https://nutricity.pl/shop/brsrazqoaqaqaetu-genexa-daytime-cough-congestion-nighttime-ciezkie-zimno-flu-combo-pack-bez-barwnika-0-sztuczne-dodatki-liquid-multi-symptom-cough-cold-flu-organic-blueberry-flavor-12-fl-oz-2-pack-18499 https://nutricity.pl/web/image/product.template/18499/image_1920?unique=dbbe449

Stock Expiry Date*: 05-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • [Daytime Cough & Chest Support for Adults]: This formula helps manage occasional cough and chest congestion associated with minor throat and bronchial irritation, while also aiding in loosening mucus.
  • [Nighttime Cold & Flu Support]: Genexa Nighttime Medicine is formulated to help manage symptoms such as discomfort, elevated temperature, sneezing, runny nose, and occasional cough, supporting a restful night. It contains acetaminophen 650mg, dextromethorphan HBr 30mg, and doxylamine succinate 12.5mg per 20mL.
  • [Convenient Liquid with Pleasant Blueberry Flavor]: Genexa Daytime Cough & Congestion + Severe Nighttime Cold & Flu Combo Pack comes in a dye-free, ibuprofen-free, and aspirin-free liquid oral suspension with a pleasant organic blueberry flavor. It includes a dosage cup for easy administration.
  • [Ingredients You Want]: No artificial sweeteners, artificial preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified gluten-free & non-GMO.
  • [Pure and Simple Medicine]: Genexa Daytime Cough & Congestion + Nighttime Severe Cold & Flu Combo Pack for children contains active ingredients and is free from artificial preservatives, dyes, and common allergens.

115,00 zł 115.0 PLN 115,00 zł Z wliczonym podatkiem

Not Available For Sale

(9,58 zł / fl oz)

Displayed price includes all duties & taxes.

  • Marka
  • Flavor
  • Liczba jednostek
  • Formularz elementu
  • Korzyści z produktu
  • Liczba pozycji
  • Wytwórca
  • Typ produktu
  • Szczególne zastosowania dla produktu
  • UPC
  • Ogólny numer identyfikacyjny handlu
  • Nazwa
  • Zakres wiekowy

Ta kombinacja nie istnieje.

Skontaktuj się z nami
Ulga chłodna i grypa
Marka Genexa
Flavor Organic Blueberry
Liczba jednostek 12 Płynna uncja
Formularz elementu Płynne
Korzyści z produktu Sterowanie zimnem i grypą
Liczba pozycji 2
Wytwórca Genexa
Typ produktu Ulga chłodna i grypa
Szczególne zastosowania dla produktu Zimne
UPC 850015736834
Ogólny numer identyfikacyjny handlu 00850015736834
Nazwa Genexa
Zakres wiekowy Dorośli
  • Buy Four or More Offer

    Otrzymaj 5% zniżki przy zakupie 4 lub więcej produktów

  • Next Purchase Offer
    Otrzymaj 5% zniżki na następny zakup.
  • Ships From(Poland)
    Zamówienia są przetwarzane i wysyłane z Brooklynu, USA.

  • Delivery Offer(Poland)
    Darmowa dostawa przy kwalifikujących się zamówieniach.
Delivery Detail
Szacowany czas dostawy: 12–26 dni (międzynarodowa).
3–6 dni (krajowa).
Safe Checkout
Gwarantowana bezpieczna płatność
Return Policy

30-dniowa gwarancja zwrotu
Zakupy wspierane pewnością z 30-dniową pomocą w zwrocie.

Free Return Pickup
Darmowy odbiór zwrotów dostępny
Zajmiemy się zwrotami spod Twoich drzwi bez dodatkowych kosztów.
SKU
BRSRAZQOAQAQAETU
Kategoria
Opieka zdrowotna , Nadmierne liczenie leków , Kaszel i zimno , Ulga chłodna i grypa
Barcode
850015736834
Tags

 

Genexa Daytime Cough + Nighttime Cold & Flu Combo Pack is a convenient day-and-night value pack featuring two formulas designed to support you through cold and flu symptoms, without artificial sweeteners, preservatives, dyes, parabens, or common allergens. Genexa Cough & Chest Congestion is formulated to help manage chest congestion, loosen mucus, and control cough, assisting you throughout the day. This daytime formula contains 400mg of guaifenesin and 20mg of dextromethorphan HBr per 20mL. Genexa Nighttime Cold & Flu is designed to provide support for symptoms like discomfort, elevated temperature, sneezing, runny nose, and occasional cough, helping you rest more comfortably at night. This nighttime formula contains 650mg of acetaminophen, 30mg of dextromethorphan HBr, and 12.5mg of doxylamine succinate per 20mL. Both oral suspensions come in a delicious organic blueberry flavor and are suitable for adults and children 12 years and older when used as directed.

Ważne informacje

Zastrzeżenie prawne

Oświadczenia dotyczące suplementów diety nie zostały ocenione przez FDA i nie są przeznaczone do diagnozowania, leczenia, leczenia lub zapobiegania jakiejkolwiek choroby lub stanu zdrowia.

Wymiary opakowań

5,79 x 5,12 x 1,57 cali; 1,3 funta

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

6 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26780 My 05167987865261 2026-09-21 Track
NC25407 My 05167987857077 2026-09-16 Track
NC22739 My 05167987842355 2026-09-07 Track
NC22049 Dpd 05167987829603 2026-08-26 Track
NC17858 Dpd 05167987791349 2026-08-07 Track
NC17078 Dpd 05167987786917 2026-08-07 Track

Informacja prawna

Suplementy diety nie są lekami. Produkty sprzedawane na tej stronie nie są przeznaczone do diagnozowania, leczenia, uzdrawiania ani zapobiegania jakiejkolwiek chorobie. Jeśli masz stan zdrowia, zawsze skonsultuj się z wykwalifikowanym specjalistą ds. zdrowia przed użyciem. Wyniki indywidualne mogą się różnić. Składając zamówienie, zgadzasz się przestrzegać przepisów importowych swojego kraju. Pokrywamy obowiązujące cła i podatki tam, gdzie jest to wskazane. 

*Informacje o dacie ważności:
​
Proszę pamiętać, że data ważności może się różnić w zależności od partii. Gwarantujemy jednak, że wszystkie produkty wysyłane do naszych klientów mają ważny okres przydatności do spożycia i nie będą przeterminowane w momencie dostawy.